Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the semisimplicity of the cyclotomic quiver Hecke algebra of type $C$
HTML articles powered by AMS MathViewer

by Liron Speyer PDF
Proc. Amer. Math. Soc. 146 (2018), 1845-1857 Request permission

Abstract:

We provide criteria for the cyclotomic quiver Hecke algebras of type $C$ to be semisimple. In the semisimple case, we construct the irreducible modules.
References
Similar Articles
Additional Information
  • Liron Speyer
  • Affiliation: Department of Pure and Applied Mathematics, Osaka University, Suita, Osaka 565-0871, Japan
  • Address at time of publication: Department of Mathematics, University of Virginia, Charlottesville, Virginia 22904
  • MR Author ID: 1076718
  • Email: l.speyer@virginia.edu
  • Received by editor(s): April 26, 2017
  • Received by editor(s) in revised form: June 22, 2017
  • Published electronically: December 4, 2017
  • Communicated by: Kailash C. Misra
  • © Copyright 2017 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 146 (2018), 1845-1857
  • MSC (2010): Primary 20C08, 05E10, 16G10, 81R10
  • DOI: https://doi.org/10.1090/proc/13876
  • MathSciNet review: 3767340